# SDR 20000817SH021

- Difficulty date: August 17, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HW6106019
- Part serial: 75049520
- Condition: Saturated
- Component: Precision
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAMBER OF FLOAT NEXT TO FULLRUN POINT IS APPROXIMATELY 75 PERCENT FULL OF AVGAS.  THE CARBURETOR WAS SENT FOR OVERHAUL.  FLOAT STICKING.  SUBMITTER STATED THIS IS A RECURRING PROBLEM WITH THIS FLOAT AS THIS IS THE THIRD SUBMITTED BY THIS REPAIR STATION.  SUBMITTER RECOMMENDED RECALL OF THIS 30-800 FLOAT TO REMEDY THIS PROBLEM.  (X)
